# SDR DALA2024081408117

- Difficulty date: April 8, 2022
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 76,157 hours, 35,759 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3259 DISC: DTA MONITOR INSPECTION LOG REFERENCE ER/A 597426-14 SECTIONII REQUIRES DTA APPROVAL WITHIN 30,600 CYCLES AFTERSECTION I REPAIR. C/A: DISCONTINUE REVENUE SERVICE WITHIN THE NEXT 30,600 CYCLES AFTER SECTION I REPAIR PENDING A DAMAGE TOLERANCE AND FATIGUE REVIEW. ASSOCIATED ER/A 00-597426 ADDED FOR AC 3259. (LP: 2191353)
